# SDR CALA2021032200361

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 60,099 hours, 26,026 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Frame 65 S31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INTERNAL FUSELAGE STR31R HAS CORROSION AT FR65, JUST BELOW O UTFLOW VALVE. PER HAECO NR 9298127/24127.  REMOVED AND REPLACED STINGER 3/R AT FR64-FR67 IAW A320 SRM 51-72 -11-911-001.
